Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A bifurcation theorem


Author: Paul Waltman
Journal: Proc. Amer. Math. Soc. 15 (1964), 627-631
MSC: Primary 34.41
DOI: https://doi.org/10.1090/S0002-9939-1964-0164085-0
MathSciNet review: 0164085
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Minorsky, Introduction to non-linear mechanics, J. E. Edwards, Ann Arbor, Mich., 1947. MR 0020689 (8:583d)
  • [2] A. Andronov and C. E. Chaikin, Theory of oscillations, Princeton Univ. Press., Princeton, N. J., 1949. MR 0029027 (10:535f)
  • [3] K. O. Friedrichs, Advanced ordinary differential equations, New York University Lecture Notes, 1949.
  • [4] E. A. Coddington and N. Levenson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [5] L. Markus, Global structure of ordinary differential equations in the plane, Trans. Amer. Math. Soc. 76 (1954), 127-148. MR 0060657 (15:704a)
  • [6] V. V. Nemickii and V. V. Stepanov, Qualitative theory of differential equations, Princeton Univ. Press, Princeton, N. J., 1960. MR 0121520 (22:12258)
  • [7] W. S. Cunningham, Simultaneous nonlinear differential equations of growth, Bull. Math. Biophys. 17 (1955), 101-110. MR 0069364 (16:1026h)
  • [8] W. R. Utz and P. Waltman, Periodicity and boundedness of solutions of generalized differential equations of growth, Bull. Math. Biophys. 25 (1963), 75-93.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.41

Retrieve articles in all journals with MSC: 34.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164085-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society